# SDR AALA201810229001

- Difficulty date: September 18, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 59,353 hours, 22,178 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5281005720000
- Condition: Worn
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR, LEFT HAND AFT DOOR FORWARD HINGE FITTING HAS EXCESSIVE PLAY. REPLACED HINGE FITTING PER AMM 32-22-13-410-001-A
